# SDR SWIA201440247

- Difficulty date: November 10, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER SHROUD CHAFED.   BLENDED DAMAGE TO RT AILERON UPPER SHROUD, FOUND TO BE WITHIN LIMITS IAW REO.
